+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Aug 2011
    Posts
    1

    Default Shedding on fin still normal after 9 months

    Do I have a chance to still grow some hairs from the horrible shedding I've experienced after taking Fin. My hair was thinning very slow until I got on this pill and it has gotten worse and worse the longer i've been on it. My understanding was the shedding would usually taper off after 3-4 months. But 9 months later I am ready to blame this "hair loss" pill for causing me to lose my hair on the front. Should I keep the faith?

  2. #2
    Senior Member Havok's Avatar
    Join Date
    Apr 2011
    Posts
    158

    Default

    it feels like i'm still losing hair at the hairline after 14 months in but what am i going to do? if i'm destined to be slick bald then slight acceleration of hair loss while on propecia surely wont matter. maybe your hair loss is too aggressive even for propecia. i can see how you may feel u want to get off due to financial reasons but it's too early to get off it because you feel it's ineffective. i know i'll be taking it until i become at least norwood 5/6 LOL

  3. #3
    Senior Member
    Join Date
    Apr 2011
    Posts
    268

    Default

    Stick through it n see what happens but isn't that too long I mean damn 9 months.

  4. #4
    Senior Member
    Join Date
    Apr 2011
    Posts
    698

    Default

    Of course you do realize Fin doesn't work for every one. If it isn't working for you then obviously you'll continue to lose hair. The acceleration of hair loss could be coincidental and has nothing to do with your use of Fin. I had accelerated hair loss from Feb-June that left my front a lot thinner. It happened all of a sudden even though I've been on Fin for more than 12 years. No one seems to know what triggers hair to be shed so rapidly sometimes.

  5. #5
    Member
    Join Date
    Jul 2011
    Location
    Post Falls , ID
    Posts
    72

    Default

    9 months.....wow....I would stick it out to the yr mark and decide...but man...ouch...it could just be extremely aggressive Mpb too I guess

  6. #6
    Senior Member Havok's Avatar
    Join Date
    Apr 2011
    Posts
    158

    Default

    blame fin for losing hair you would've lost had you not taken fin. yeah, that makes whole lot of sense!

Similar Threads

  1. Is it normal to lose a significant amount of hair in a few months?
    By zero_confidence_balder in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 06-03-2014, 07:19 AM
  2. derm says shedding on PROPECIA is NOT NORMAL? please take a look
    By guitarxlife in forum Hair Loss Treatments
    Replies: 10
    Last Post: 08-25-2011, 02:33 PM
  3. initial shedding, how much is normal?
    By lucrio in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 08-10-2011, 11:57 AM
  4. 9.5 months after fue, hair shedding badly
    By hairfighter in forum Hair Transplant: Start Your Own Topic
    Replies: 4
    Last Post: 08-11-2010, 01:57 PM
  5. What is a normal hair shedding when someone is on Propecia ?
    By TheFrenchy in forum Hair Loss Treatments
    Replies: 0
    Last Post: 09-17-2009, 02:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

S-equol again (From HLT)
02-18-2013 05:08 AM
by Cob984
Last Post By PinotQ
Today 05:40 AM
This is what Dr Hitzig and Prasad did to me. See Pictures.
10-12-2014 06:36 PM
Last Post By ejj
Today 05:13 AM
Everyone in here, now.
10-01-2014 01:21 PM
Last Post By KO1
Today 04:55 AM